Buscar

Estamos realizando la búsqueda. Por favor, espere...

Injectivity and surjectivity of the Stieltjes moment mapping in Gelfand-Shilov spaces

Abstract: The Stieltjes moment problem is studied in the framework of general Gelfand?Shilov spaces defined via weight sequences. We characterize the injectivity and surjectivity of the Stieltjes moment mapping, sending a function to its sequence of moments, in terms of growth conditions for the defining weight sequence. Finally, a related moment problem at the origin is studied.

 Fuente: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas volume 113 (2019), pages 3341?3358

 Editorial: Springer

 Fecha de publicación: 15/06/2019

 Nº de páginas: 18

 Tipo de publicación: Artículo de Revista

 DOI: 10.1007/s13398-019-00693-6

 ISSN: 1578-7303,1579-1505

 Proyecto español: MTM2016-77642-C2-1-P

 Url de la publicación: https://doi.org/10.1007/s13398-019-00693-6

Autoría

DEBROUWERE, ANDREAS

JESUS JAVIER JIMENEZ GARRIDO

SANZ, JAVIER